Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 59, Number 200

All articles in this issue are freely accessible.

A preconditioned GMRES method for nonsymmetric or indefinite problems
Jinchao Xu and Xiao-Chuan Cai.
Math. Comp. 59 (1992), 311-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134741
Linear finite element methods for planar linear elasticity
Susanne C. Brenner and Li-Yeng Sung.
Math. Comp. 59 (1992), 321-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1140646
Error estimates for a nonlinear degenerate parabolic problem
P. Lesaint and J. Pousin.
Math. Comp. 59 (1992), 339-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134734
The accuracy of cell vertex finite volume methods on quadrilateral meshes
Endre Süli.
Math. Comp. 59 (1992), 359-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134740
Convergence of a finite element method for the drift-diffusion semiconductor device equations: the zero diffusion case
Bernardo Cockburn and Ioana Triandaf.
Math. Comp. 59 (1992), 383-401, S29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145661
Runge-Kutta methods for partial differential equations and fractional orders of convergence
A. Ostermann and M. Roche.
Math. Comp. 59 (1992), 403-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1142285
Variable-stepsize explicit two-step Runge-Kutta methods
Z. Jackiewicz and M. Zennaro.
Math. Comp. 59 (1992), 421-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1136222
Explicit canonical methods for Hamiltonian systems
Daniel Okunbor and Robert D. Skeel.
Math. Comp. 59 (1992), 439-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1136225
On the relation between two local convergence theories of least-change secant update methods
José Mario Martínez.
Math. Comp. 59 (1992), 457-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1136223
Homotopy-determinant algorithm for solving nonsymmetric eigenvalue problems
T. Y. Li and Zhong Gang Zeng.
Math. Comp. 59 (1992), 483-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1151113
Termination conditions for approximating linear problems with noisy information
B. Z. Kacewicz and L. Plaskota.
Math. Comp. 59 (1992), 503-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1142284
Pointwise simultaneous convergence of extended Lagrange interpolation with additional knots
Giuliana Criscuolo, Giuseppe Mastroianni and Péter Vértesi.
Math. Comp. 59 (1992), 515-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134723
Detection of singularities using segment approximation
R. Grothmann and H. N. Mhaskar.
Math. Comp. 59 (1992), 533-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145662
Algebraic methods for modified orthogonal polynomials
David Galant.
Math. Comp. 59 (1992), 541-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1140648
Gaussian cubature and bivariate polynomial interpolation
Yuan Xu.
Math. Comp. 59 (1992), 547-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1140649
On computing the lattice rule criterion $R$
Stephen Joe and Ian H. Sloan.
Math. Comp. 59 (1992), 557-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134733
A stochastic roundoff error analysis for the convolution
Daniela Calvetti.
Math. Comp. 59 (1992), 569-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134719
Exceptional graphs with smallest eigenvalue $-2$ and related problems
F. C. Bussemaker and A. Neumaier.
Math. Comp. 59 (1992), 583-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134718
Enumeration of small nonisomorphic $1$-rotational twofold triple systems
Yeow Meng Chee and Gordon F. Royle.
Math. Comp. 59 (1992), 609-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1140647
The density of zeros of forms for which weak approximation fails
D. R. Heath-Brown.
Math. Comp. 59 (1992), 613-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1146835
On real quadratic fields of class number two
R. A. Mollin and H. C. Williams.
Math. Comp. 59 (1992), 625-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1136224
Quadratic fields with special class groups
James J. Solderitsch.
Math. Comp. 59 (1992), 633-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139091
Primitive polynomials over finite fields
Tom Hansen and Gary L. Mullen.
Math. Comp. 59 (1992), 639-643, S47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134730
$2$-blocks and $2$-modular characters of the Chevalley groups $G_{2}(q)$
Gerhard Hiss and Josephine Shamash.
Math. Comp. 59 (1992), 645-672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134731
Doubly cuspidal cohomology for principal congruence subgroups of $GL(3,Z)$
Avner Ash and Mark McConnell.
Math. Comp. 59 (1992), 673-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134711
Presentations for unit groups of modular group algebras of groups of order $16$
Robert Sandling.
Math. Comp. 59 (1992), 689-701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1136226
On the Diophantine equation $x^{6}_{1}+x^{6}_{2}+x^{6}_{3}=y^{6}_{1}+y^{6}_{2}+y^{6}_{3}$
Jean-Joël Delorme.
Math. Comp. 59 (1992), 703-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134725
Irregular primes to one million
J. P. Buhler, R. E. Crandall and R. W. Sompolski.
Math. Comp. 59 (1992), 717-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134717
Reviews and Descriptions of Tables and Books
Math. Comp. 59 (1992), 723-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 59 (1992), 727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Indexes
Math. Comp. 59 (1992), 729-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions